Alert archive / Arkansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 113, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 20, 2023, 8:00 PM CDT for Franklin County, Sebastian County, Arkansas. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2023, 8:00 PM CDT (01:00 UTC)
- Expired
- Apr 20, 2023, 8:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 42 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 8:02 PM CDT | HAIL 0.75 | 2 Sse Ursula, AR | TIME ESTIMATED BY RADAR. |
| Apr 20, 8:28 PM CDT | HAIL 1.25 | Ozark, AR | MOST STONES WERE DIME TO NICKEL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 1:35 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
354
WUUS54 KTSA 210100
SVRTSA
ARC047-131-210145-
/O.NEW.KTSA.SV.W.0113.230421T0100Z-230421T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
800 PM CDT Thu Apr 20 2023
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Franklin County in west central Arkansas...
Northeastern Sebastian County in west central Arkansas...
* Until 845 PM CDT.
* At 800 PM CDT, a severe thunderstorm was located near Bloomer,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Ozark... Charleston...
Greenwood... Lavaca...
Mulberry... Altus...
Branch... Denning...
Wiederkehr Village... Cass...
Bloomer... Washburn...
Fort Chaffee... Jethro...
Turners Bend... Vesta...
Cecil... Lonelm...
Ursula... Etna...
This includes Interstate 40 in Arkansas between mile markers 26 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3544 9371 3539 9378 3542 9380 3536 9381
3532 9387 3532 9392 3528 9392 3523 9398
3523 9402 3520 9403 3515 9409 3527 9425
3544 9408 3546 9403 3547 9406 3577 9377
3571 9370
TIME...MOT...LOC 0100Z 222DEG 37KT 3527 9412
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
755
WWUS54 KTSA 210107
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
807 PM CDT Thu Apr 20 2023
ARC131-210117-
/O.CAN.KTSA.SV.W.0113.000000T0000Z-230421T0145Z/
Sebastian AR-
807 PM CDT Thu Apr 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEBASTIAN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3544 9371 3539 9378 3542 9380 3536 9381
3532 9387 3532 9392 3528 9392 3523 9398
3523 9402 3521 9403 3520 9406 3522 9408
3544 9408 3546 9403 3547 9406 3577 9377
3571 9370
TIME...MOT...LOC 0107Z 223DEG 38KT 3533 9405
$$
ARC047-210145-
/O.CON.KTSA.SV.W.0113.000000T0000Z-230421T0145Z/
Franklin AR-
807 PM CDT Thu Apr 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR FRANKLIN COUNTY...
At 807 PM CDT, a severe thunderstorm was located near Charleston,
moving northeast at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Ozark... Charleston...
Mulberry... Altus...
Branch... Denning...
Wiederkehr Village... Cass...
Fort Chaffee... Jethro...
Turners Bend... Vesta...
Cecil... Lonelm...
Etna... Barnes...
Redding... Watalula...
Meg... Toney...
This includes Interstate 40 in Arkansas between mile markers 26 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3544 9371 3539 9378 3542 9380 3536 9381
3532 9387 3532 9392 3528 9392 3523 9398
3523 9402 3521 9403 3520 9406 3522 9408
3544 9408 3546 9403 3547 9406 3577 9377
3571 9370
TIME...MOT...LOC 0107Z 223DEG 38KT 3533 9405
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$530
WWUS54 KTSA 210124
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
824 PM CDT Thu Apr 20 2023
ARC047-210145-
/O.CON.KTSA.SV.W.0113.000000T0000Z-230421T0145Z/
Franklin AR-
824 PM CDT Thu Apr 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL FRANKLIN COUNTY...
At 824 PM CDT, a severe thunderstorm was located near Ozark, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Ozark... Mulberry...
Altus... Denning...
Wiederkehr Village... Cass...
Jethro... Etna...
Barnes... Redding...
Watalula... Meg...
Toney... Turners Bend...
Cecil... Lonelm...
Taft... Cravens...
Paradise... Alix...
This includes Interstate 40 in Arkansas between mile markers 26 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3544 9371 3539 9378 3542 9380 3536 9381
3532 9387 3546 9403 3547 9406 3577 9377
3571 9370
TIME...MOT...LOC 0124Z 226DEG 41KT 3546 9386
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$620
WWUS54 KTSA 210141
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
841 PM CDT Thu Apr 20 2023
ARC047-210151-
/O.EXP.KTSA.SV.W.0113.000000T0000Z-230421T0145Z/
Franklin AR-
841 PM CDT Thu Apr 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FRANKLIN COUNTY WILL
EXPIRE AT 845 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 3544 9371 3539 9378 3542 9380 3536 9381
3532 9387 3546 9403 3547 9406 3577 9377
3571 9370
TIME...MOT...LOC 0141Z 222DEG 37KT 3559 9372
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:20 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 20, 6:20 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 620 PM CDT Thu Apr 20 2023 ...New AVIATION... .SHORT TERM... (The rest of this afternoon ) Issued at 120 PM CDT Thu Apr 20 2023 The main forecast concern today will be for severe weather across southeast OK and northwest AR as an advancing cold front provides lift in an unstable and moderately sheared environment. Moisture values in the lower atmosphere are near the 95th percentile for this time of year according to the EPS climatology ahead of the cold front. The SPC recently issued an MD indicating that a Severe Thunderstorm Watch is likely within the next few hours for these same areas. CAMs are in good agreement with this, showing that thunderstorm coverage will ramp up the next few hours, with severe weather possible through the late afternoon. The main hazard will likely be large hail, but instances of damaging wind and an isolated tornado are also possible. In terms of storm potential, it does not look as intense as what was seen yesterday across central OK. A few scattered storms could continue into the late evening in far southeast OK and west-central AR, but the intensity should diminish by that point. Areas behind the front, including northeast OK will remain mostly sunny and breezy as somewhat cooler but also much drier air moves in. && .LONG TERM... (Tonight through Thursday) Issued at 120 PM CDT Thu Apr 20 2023 Most of the overnight hours tonight should be quiet with breezy westerly surface winds behind the front. Low temperatures will be much cooler than last night, ranging from the low 40s in northeast OK to the low 50s in southeast OK and west-central AR. A few lingering rain showers could redevelop in the far southeast overnight but any impacts would be minimal. Breezy northwesterly winds will strengthen over the area Friday as cooler and dry air continues to spill into the area. High temperatures will still be fairly mild Friday, in the 70s for most areas with just a few high clouds. Temperatures will cool off significantly for Saturday morning, with mid to upper 30s possible near the KS and MO borders. Even in southeast OK mid 40s for lows are expected. Cool weather continues with highs in the 60s Saturday, and even lower low temperatures for Sunday morning. The current forecast has low temperatures near freezing near the KS and MO borders, with low to mid 40s for the rest of the CWA. EPS EFI values highs and lows are fairly low at around -0.7 for this period. EPS climatology for this period shows the 850 mb temps will be near the 10th percentile for this time of year. Heading into early next week the large upper level low responsible for the cold air surge will remain parked across the upper midwest. This will keep cool northwest flow in place aloft for several days. Although low level moisture will not be impressive, rain chances will begin to increase Sunday as upper level diffluence increases. This should result in rain chances mainly across southeast OK. Next, for Monday through midweek, an approach upper level wave will reinvigorate the low level jet, amplifying the transport of warm and moist air into the area. Good isentropic ascent and upper level diffluence will act on the increasing moisture and instability to generate showers and thunderstorms over the area each day through Wednesday or Thursday. Of course, there is considerable uncertainty with respect to the exact placement of each of these features, which will ultimately dictate where the heaviest precipitation and best convective chances set up, but it is sufficient to say that it will represent a dramatic change from the weather pattern of late. && .AVIATION... (00Z TAFS) Issued at 620 PM CDT Thu Apr 20 2023 VFR conditions will prevail in the wake of a cool front. There's still some chance for a shower or storm at KFSM thru 00Z, and this will be handled with a VCTS mention. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 46 71 42 62 / 0 10 0 0 FSM 52 71 45 68 / 20 20 0 0 MLC 49 71 42 66 / 10 10 0 0 BVO 42 70 36 61 / 0 0 0 0 FYV 45 68 38 62 / 10 10 0 0 BYV 46 67 38 60 / 20 20 0 0 MKO 47 70 43 62 / 10 10 0 0 MIO 43 68 38 58 / 0 10 0 0 F10 47 70 43 62 / 10 10 0 0 HHW 53 71 45 69 / 60 30 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...06 LONG TERM....06 AVIATION...30
Hazardous weather outlook, Apr 20, 4:58 PM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 458 PM CDT Thu Apr 20 2023 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 458 PM CDT Thu Apr 20 2023 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Southeast Oklahoma and Western Arkansas. ONSET...Ongoing...ending around 7 PM. HEAVY RAIN. RISK...Limited. AREA...Southeast Oklahoma and Western Arkansas. ONSET... Ongoing...ending around 7 PM. FIRE WEATHER DANGER. RISK...Limited. AREA...West of Highway 75 in northeast Oklahoma. ONSET...Ongoing. DISCUSSION... Scattered strong to severe thunderstorms will continue across far southeast Oklahoma and western Arkansas through early this evening, before moving east of the forecast area. The strongest cells remain capable of producing large hail and damaging winds. Gusty northerly winds and a much drier airmass will lead to a limited fire weather threat until early evening across northeast Oklahoma, mainly west of Highway 75 where min RH values will drop into the 20-30 percent range. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...Very High Fire Weather Potential. SATURDAY and SUNDAY...No Hazards. MONDAY...Thunderstorm Potential. TUESDAY and WEDNESDAY...Thunderstorm Potential...High Wind Potential... Heavy Rain Potential. EXTENDED DISCUSSION... Cooler weather will follow the front tomorrow and through much of the rest of the forecast period. The lighter winds and cooler temps should help limit the fire weather threat a little, though much drier air behind the front tomorrow will cause afternoon RH values to drop into the 20-30 percent range west of Highway 75 in northeast Oklahoma. Rain chances return on Sunday for southeast Oklahoma and for the rest of the forecast area much of the beginning of next week. Heavy rain/flooding could become a concern as multiple rounds of showers and storms appear possible. Severe weather chances appear to be limited at this time. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Apr 20, 4:20 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL CHESTER 35.68N 94.17W
04/20/2023 E0.75 INCH CRAWFORD AR PUBLIC
&&Special weather statement, Apr 20, 4:20 PM CDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
420 PM CDT Thu Apr 20 2023
ARZ010-011-019-020-029-OKZ072-202145-
Sebastian AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
Sequoyah OK-
420 PM CDT Thu Apr 20 2023
...Strong thunderstorms will impact portions of southern Madison,
northern Franklin, central Crawford, northwestern Sebastian,
southeastern Washington and southeastern Sequoyah Counties through
445 PM CDT...
At 420 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Marble to near Roland. Movement was east at
30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Fort Smith... Van Buren...
Mountainburg... Alma...
Roland... Mulberry...
Dyer... Chester...
Moffett... St. Paul...
Rudy... Cass...
Saint Paul... Kingston...
Aurora... Boston...
Pettigrew... Japton...
Lake Fort Smith... Witter...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 23.
Interstate 40 in Oklahoma between mile markers 322 and 328.
Interstate 540 between mile markers 1 and 7.
Interstate 49 between mile markers 22 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern and west central Arkansas...and southeastern and east
central Oklahoma.
&&
LAT...LON 3595 9349 3593 9349 3592 9351 3586 9352
3577 9368 3577 9370 3575 9370 3540 9424
3536 9443 3538 9443 3538 9447 3535 9448
3532 9466 3615 9357 3615 9355 3613 9355
3612 9348 3608 9348 3608 9345 3597 9345
TIME...MOT...LOC 2120Z 252DEG 26KT 3612 9356 3539 9453
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 20, 5:00 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL HUNTSVILLE 36.09N 93.74W
04/20/2023 E0.75 INCH MADISON AR PUBLIC
&&Special weather statement, Apr 20, 5:16 PM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
516 PM CDT Thu Apr 20 2023
OKZ053-202245-
Choctaw OK-
516 PM CDT Thu Apr 20 2023
...A strong thunderstorm will impact portions of central Choctaw
County through 545 PM CDT...
At 516 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Soper, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Soper...
Hugo Lake State Park... Goodland...
Messer... Grant...
Apple... Fallon...
Gay...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Oklahoma.
&&
LAT...LON 3390 9575 3400 9581 3416 9544 3416 9540
3400 9525 3390 9555 3393 9556 3394 9560
3392 9561 3391 9564 3391 9567 3388 9570
TIME...MOT...LOC 2216Z 241DEG 29KT 3396 9569
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 20, 5:40 PM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
540 PM CDT Thu Apr 20 2023
OKZ049-202315-
Pushmataha OK-
540 PM CDT Thu Apr 20 2023
...A strong thunderstorm will impact portions of eastern Pushmataha
County through 615 PM CDT...
At 540 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
east of Snow, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Albion... Snow...
Cloudy... Nashoba...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Oklahoma.
&&
LAT...LON 3442 9545 3468 9507 3468 9494 3467 9493
3451 9494 3451 9504 3450 9504 3440 9505
3427 9533
TIME...MOT...LOC 2240Z 235DEG 38KT 3439 9532
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 20, 7:48 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
748 PM CDT Thu Apr 20 2023
ARZ019-020-029-210115-
Sebastian AR-Franklin AR-Crawford AR-
748 PM CDT Thu Apr 20 2023
...A strong thunderstorm will impact portions of southern Franklin,
southeastern Crawford and central Sebastian Counties through 815 PM
CDT...
At 748 PM CDT, Doppler radar indicated a strong thunderstorm near
Burnville, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Charleston... Greenwood...
Lavaca... Mulberry...
Branch... Ratcliff...
Bloomer... Washburn...
Excelsior... Burnville...
Fort Chaffee... Caulksville...
Etna... Crossroads...
Witcherville... Meg...
Dayton... Milltown...
Toney... Peter Pender...
This includes Interstate 40 in Arkansas between mile markers 24 and
28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3540 9380 3535 9381 3531 9385 3532 9392
3527 9392 3523 9397 3523 9402 3518 9403
3514 9409 3514 9414 3510 9414 3508 9420
3508 9422 3518 9436 3557 9400 3542 9381
3539 9381 3538 9376
TIME...MOT...LOC 0048Z 222DEG 38KT 3518 9422
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:48 PM CDT | Special Weather Statement | TSA | Sebastian | 27 min |
| Apr 20, 8:39 PM CDT | Special Weather Statement | TSA | Madison | 36 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.